It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,

I have a sixteen year old daughter who started Gianvi (Yaz, Yasmine) in Oct due to heavy cramping during period. Urge to urinate, nausea, and back pain increased over time. In Dec sought medical help. Tested for UTI. Nothing founded but treated. Little yeast found in gyn exam but treated. Been to pediatric urologist and adolescent gyn. Had VCUG xray (no reflux from bladder to kidney), ultrasound (normal urology and reproductive anatomy), urodynamics (normal voiding with little left behind), blood test (normal kidney), urine tests (no infection). All negative. Urologist says healthy system. Gyn says healthy system - no cysts.

She became constipated. The nausea drug has constipation as side effect. Also it stopped working. The bladder spasm drug also list constipation as a side effect. The rounds of antibiotics also likely contributed to the constipation. We think the constipation is under control.

She has missed allot of school. Most of January.

Most Dr did not think it was the Yaz. But one Dr then thought maybe pill. Stopped on Jan 14th. 3 weeks later still has urgency to urinate (still a 10 on a scale of 10 for whole day. 10 being worst). Nausea decreased (sometimes a 4 on a scale of 10). Back pain decreased (sometimes a 4 on a scale of 10).

Have seen many posts with similar experiences but with no description of their outcomes.

Does anyone have experience with stopping Gianvi, Yaz or Yasmine and the time it took to lose urgency to urinate?

What else should we be doing? My wife and I are worried.

Thanks,
Rosewood11





All times are GMT -7. The time now is 02:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!